# SDR U2RA2024100200060

- Difficulty date: August 27, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 90,745 hours, 14,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STA 1480 RH BULKHEAD FRAME WL 150  INBRD OF RBL 118
